MathSciNet Relay Station
MathSciNet bibliographic data
MR1882807 (2002m:93067) 93E20 (91B28)
Li, Xun; Zhou, Xun Yu; Lim, Andrew E. B. Dynamic mean-variance portfolio selection with no-shorting constraints. SIAM J. Control Optim. 40 (2002), no. 5, 1540–1555 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement